# SDR CALA2025090808560

- Difficulty date: August 20, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE DAMAGE CORROSION AT THE FWD CARGO MAIN SILL WEB BTW BS 440 & 492.   R & R MAIN SILL WEB BTW BS 440 TO  492 IN FWD CARGO BAY IAW SRM 51-40-02-0G-0, DWG 143A8120, DWG 143A8330, SRM 51-40-08-0G-0, SRM 51-20-01-0G-0 STEP 5D, AMM 51-21-72-370-804, SOPM 20-30-03 & SOPM 20-41-05.
